# SDR DALA2019040432164

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1013061) DURING INSPECTION FOUND CRACKED FRAME BS 907 BTW STR 8R TO STR9R AT PASSENGER CABIN. REPAIRED FRAME AT BS 907 BTW STRG 8R TO STRG 9R AT PASSENGER CABIN AS PER ER/A NO.576359-14AD REVISION ORIGINAL AND AS PER PRI 576359-14AD REV.0,1 AND 2.
